E. Bender and L. Richmond, Central and local limit theorems applied to asymptotic enumeration II: Multivariate generating functions, Journal of Combinatorial Theory, Series A, vol.34, issue.3, pp.255-265, 1983.
DOI : 10.1016/0097-3165(83)90062-6

URL : http://doi.org/10.1016/0097-3165(83)90062-6

D. Cartwright and P. Soardi, Random walks on free products, quotients and amalgams, Nagoya Mathematical Journal, vol.87, pp.163-180, 1986.
DOI : 10.1007/BF00533464

URL : http://projecteuclid.org/download/pdf_1/euclid.nmj/1118780416

Y. Derriennic, Quelques applications du théorème ergodique sous-additif, Astérisque, vol.74, pp.183-201, 1980.

M. Drmota, Asymptotic distributions and a multivariate darboux method in enumeration problems, Journal of Combinatorial Theory, Series A, vol.67, issue.2, pp.169-184, 1994.
DOI : 10.1016/0097-3165(94)90011-6

M. Drmota, Systems of functional equations. Random Structures and Algorithms, pp.103-124, 1997.
URL : https://hal.archives-ouvertes.fr/hal-01197227

A. Erschler, On the Asymptotics of Drift, Journal of Mathematical Sciences, vol.121, issue.3, pp.2437-2440, 2004.
DOI : 10.1023/B:JOTH.0000024624.22696.52

H. Furstenberg, Noncommuting random products, Transactions of the American Mathematical Society, vol.108, issue.3, pp.377-428, 1963.
DOI : 10.1090/S0002-9947-1963-0163345-0

A. Gairat, V. Malyshev, M. Menshikov, and K. Pelikh, Classification of Markov chains describing the evolution of random strings, Russian Mathematical Surveys, vol.50, issue.2, pp.237-255, 1995.
DOI : 10.1070/RM1995v050n02ABEH001701

L. A. Gilch, Rate of Escape of Random Walks, 2007.
URL : https://hal.archives-ouvertes.fr/hal-01194658

Y. Guivarc-'h, Sur la loi des grands nombres et le rayon spectral d'une marche aléatoire, Astérisque, vol.74, pp.47-98, 1980.

V. Kaimanovich and A. Vershik, Random Walks on Discrete Groups: Boundary and Entropy, The Annals of Probability, vol.11, issue.3, pp.457-490, 1983.
DOI : 10.1214/aop/1176993497

A. Karlsson and F. Ledrappier, Linear Drift and Poisson Boundary for Random Walks, Pure and Applied Mathematics Quarterly, vol.3, issue.4, pp.1027-1036, 2007.
DOI : 10.4310/PAMQ.2007.v3.n4.a8

J. Kingman, The ergodic theory of subadditive processes, J. Royal Stat. Soc., Ser. B, vol.30, pp.499-510, 1968.

S. Lalley, Random walks on regular languages and algebraic systems of generating functions, Algebraic Methods in Statistics and Probability, 2000.
DOI : 10.1090/conm/287/04787

F. Ledrappier, Some asymptotic properties of random walks on free groups, CRM Proceedings and Lecture Notes, pp.117-152, 2001.

J. Mairesse and F. Mathéus, Random walks on free products of cyclic groups and on Artin groups with two generators, 2004.

V. Malyshev, Stabilization laws in the evolution of a random string, Problems Inform. Transmission, vol.30, pp.260-274, 1995.

V. Malyshev, Interacting strings of characters, 1996.
URL : https://hal.archives-ouvertes.fr/inria-00073635

T. Nagnibeda and W. Woess, Random walks on trees with finitely many cone types, J. Theoret. Probab, vol.15, pp.399-438, 2002.

M. Picardello and W. Woess, Random walks on amalgams, Monatshefte f???r Mathematik, vol.90, issue.1, pp.21-33, 1985.
DOI : 10.1007/BF01383714

S. Sawyer and T. Steger, The rate of escape for anisotropic random walks in a tree, Probability Theory and Related Fields, vol.5, issue.6, pp.207-230, 1987.
DOI : 10.1007/BF00319984

N. T. Varopoulos, Long range estimates for Markov chains, Bull. Sc. math, vol.109, pp.225-252, 1985.

W. Woess, Nearest neighbour random walks on free products of discrete groups, Boll. Un. Mat. Ital, pp.5-961, 1986.

W. Woess, Random Walks on Infinite Graphs and Groups, 2000.
DOI : 10.1017/CBO9780511470967

A. Yambartsev and A. Zamyatin, A stabilization law for two semi-infinite interacting strings of characters, Bulletin of the Brazilian Mathematical Society, vol.34, issue.3, pp.361-388, 2003.
DOI : 10.1007/s00574-003-0019-y